Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 194–201 (Mi zvmmf3494)  

This article is cited in 4 scientific papers (total in 4 papers)

On a class of $(m,k)$-methods for solving stiff systems

E. A. Novikov, Yu. A. Shitov, Yu. I. Shokin

Krasnoyarsk

Full text: PDF file (869 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 132–137

Bibliographic databases:

UDC: 519.622
MSC: Primary 65L05; Secondary 65L20, 34A34
Received: 29.04.1987
Revised: 24.06.1988

Citation: E. A. Novikov, Yu. A. Shitov, Yu. I. Shokin, “On a class of $(m,k)$-methods for solving stiff systems”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 194–201; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 132–137

Citation in format AMSBIB
\Bibitem{NovShiSho89}
\by E.~A.~Novikov, Yu.~A.~Shitov, Yu.~I.~Shokin
\paper On a class of $(m,k)$-methods for solving stiff systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 194--201
\mathnet{http://mi.mathnet.ru/zvmmf3494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987189}
\zmath{https://zbmath.org/?q=an:0675.65066}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 132--137
\crossref{https://doi.org/10.1016/0041-5553(89)90057-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3494
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Novikov E.A., Vaschenko G.V., “Posledovatelnyi i parallelnyi algoritmy peremennogo shaga na osnove (2,2)-metoda”, Sovremennye problemy nauki i obrazovaniya, 2011, no. 5, 48–48  zmath  elib
    2. L. M. Skvortsov, “Efficient implementation of second order implicit Runge–Kutta methods”, Math. Models Comput. Simul., 5:6 (2013), 565–574  mathnet  crossref  mathscinet
    3. S. A. Konev, “Rasshirenie teorii kornevykh derevev Butchera dlya uproschënnogo $(m,k)$-metoda”, Preprinty IPM im. M. V. Keldysha, 2019, 023, 26 pp.  mathnet  crossref  elib
    4. S. A. Konev, “$B$-ryady dlya polnogo $(m,k)$-metoda”, Preprinty IPM im. M. V. Keldysha, 2020, 045, 29 pp.  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:190
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021